# SDR SWAA020922

- Difficulty date: May 1, 2002
- Submitted: May 7, 2002
- Operation: Air carrier
- Aircraft: 087SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22903
- Aircraft time: 62,594 hours, 67,894 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Out Of Position
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, FOUND AFT SVC DOOR EMERGENCY EVAC SLIDR PRESS IND OUT OF VIEW.  REPOSITIONED SLIDE PER MM.
